Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 168, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 25, 2018, 8:42 PM MDT for El Paso County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2018, 8:42 PM MDT (02:42 UTC)
- Expired
- Jul 25, 2018, 9:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
351
WUUS55 KPUB 260242
SVRPUB
COC041-260330-
/O.NEW.KPUB.SV.W.0168.180726T0242Z-180726T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
842 PM MDT WED JUL 25 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern El Paso County in east central Colorado...
* Until 930 PM MDT.
* At 841 PM MDT, a severe thunderstorm was located over Elbert, or 29
miles northeast of Colorado Springs, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...ASOS KMNH reported.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Calhan, Ramah, Schriever AFB, Ellicott, Peyton and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3898 10406 3872 10455 3913 10469 3913 10405
TIME...MOT...LOC 0241Z 320DEG 26KT 3921 10456
HAIL...1.00IN
WIND...70MPH
$$
kam4 follow-up statements
206
WWUS55 KPUB 260259
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
859 PM MDT WED JUL 25 2018
COC041-260330-
/O.CON.KPUB.SV.W.0168.000000T0000Z-180726T0330Z/
El Paso CO-
859 PM MDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 858 PM MDT, a severe thunderstorm was located near Peyton, or 28
miles northeast of Colorado Springs, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Calhan, Ramah, Schriever AFB, Ellicott and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3898 10406 3872 10455 3913 10463 3913 10405
TIME...MOT...LOC 0258Z 311DEG 23KT 3910 10443
HAIL...1.00IN
WIND...60MPH
$$
kam507
WWUS55 KPUB 260307
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
907 PM MDT WED JUL 25 2018
COC041-260330-
/O.CON.KPUB.SV.W.0168.000000T0000Z-180726T0330Z/
El Paso CO-
907 PM MDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 907 PM MDT, a severe thunderstorm was located near Calhan, or 25
miles east of Colorado Springs, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Calhan, Ramah, Schriever AFB, Ellicott and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3872 10455 3913 10452 3913 10405 3898 10406
TIME...MOT...LOC 0307Z 326DEG 30KT 3896 10438
HAIL...1.00IN
WIND...60MPH
$$
kam888
WWUS55 KPUB 260317
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
917 PM MDT WED JUL 25 2018
COC041-260330-
/O.CON.KPUB.SV.W.0168.000000T0000Z-180726T0330Z/
El Paso CO-
917 PM MDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 917 PM MDT, a severe thunderstorm was located near Ellicott, or 27
miles east of Colorado Springs, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Calhan, Ramah and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3879 10441 3913 10443 3913 10405 3898 10406
TIME...MOT...LOC 0317Z 320DEG 26KT 3890 10432
HAIL...1.00IN
WIND...60MPH
$$
kam980
WWUS55 KPUB 260326
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
926 PM MDT WED JUL 25 2018
COC041-260336-
/O.EXP.KPUB.SV.W.0168.000000T0000Z-180726T0330Z/
El Paso CO-
926 PM MDT WED JUL 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 930 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 3879 10441 3913 10443 3913 10405 3898 10406
TIME...MOT...LOC 0326Z 320DEG 26KT 3887 10429
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:23 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 25, 7:23 PM MDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 723 PM MDT Wed Jul 25 2018 .UPDATE... Issued at 716 PM MDT Wed Jul 25 2018 Quick update was done to pull down severe watch #307 for Teller and El Paso counties. Latest high res model runs suggest another round may move into the Pikes Peak region between 03-06z...though best instability and threat area may end up being farther to the east. Will continue to monitor this potential through the evening, but for now have let the watch expire. -KT && .SHORT TERM...(This evening through Thursday) Issued at 342 PM MDT Wed Jul 25 2018 Currently...Cold front moved into the area somewhat quicker than the models suggested, likely due to the convection earlier this morning over Nebraska. Showers and thunderstorms are developing over the eastern mountains. .Tonight and Thursday...Trough will pass to our north and east this evening. High resolution models continue to show stronger convection developing over El Paso and Teller Counties later this afternoon into the evening. There is enough shear and instability to get a few strong to severe storms in El Paso Counties early this evening. As disturbance moves southeastward, anticipate storms will develop in the evening over Kiowa County and move to the southeast. Still currently looks like best chances for stronger storms will be north and east of a line from Colorado Springs to Lamar. Latest HRRR suggest some of the storms could move into Baca County later tonight with additional rainfall. .Thursday...Another day with plenty of low level moisture on the plains and eastern mountains. The GFS and NAM are focusing on the strongest storms to be along the eastern mountains and near the Interstate 25 corridor. SPC has marginal risk for these region which is reasonable given the shear and marginal CAPE. Main threats will be locally heavy rains, and will have to watch the recent burn scars. Further west, still enough monsoon moist for diurnal convection but main monsoon plume will be south of the region. .LONG TERM...(Thursday night through Wednesday) Issued at 342 PM MDT Wed Jul 25 2018 .Friday through Sunday...Continued generally wet pattern for the eastern mountains and eastward with low level moisture remaining on the plains. Cold frontal passage on Saturday will bring in another surge of low level moisture. On Sunday, a sharper trough will move over the region with another cold front bringing in more low level moisture. There could be increased chances for severe weather on Sunday with increased shear, forcing and low level moisture. Still to early to be very specific as many finer details have yet to be resolved. Further west, still some monsoon moisture wrapping around the upper high for some scattered diurnal convection. .Monday through Wednesday...Upper ridge retrogrades with drier northerly flow aloft developing. In addition, better low level moisture will move east and south of the region. Grids have a general drying trend with some residual monsoon moisture producing some diurnal convection. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 342 PM MDT Wed Jul 25 2018 Some thunderstorms will continue through mid evening at the TAF sites with the best chances for storms at KCOS. The storms near KCOS could be strong. On Thursday, the pattern continues with better low level moisture at KCOS and KPUB. Models suggest more TSRA at KCOS and KPUB than what occurred on Wednesday, while coverage at KALS will be similar to Wednesday. _PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 342 PM MDT Wed Jul 25 2018 Some thunderstorms will continue through mid evening at the TAF sites with the best chances for storms at KCOS. The storms near KCOS could be strong. On Thursday, the pattern continues with better low level moisture at KCOS and KPUB. Models suggest more TSRA at KCOS and KPUB than what occurred on Wednesday, while coverage at KALS will be similar to Wednesday. _PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KT SHORT TERM...PGW LONG TERM...PGW AVIATION...PGW
Hazardous weather outlook, Jul 25, 11:46 AM MDT, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1146 AM MDT Wed Jul 25 2018 COZ058>089-093>099-261800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1146 AM MDT Wed Jul 25 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected to develop over the mountains this afternoon, with storms moving southeast across interior valleys, the I-25 Corridor and the eastern plains late this afternoon and into the evening. One or two strong to severe storms, producing heavy rain, wind gusts over 60 mph and hail up to half dollar size, will be possible over the I-25 Corridor and eastern plains today, generally north and east of a line from Colorado Springs to Lamar. Any thunderstorm that forms today will be capable of producing brief heavy rainfall, wind gusts to 45 mph, hail up to nickel size and lightning. If storms move over area burn scars, flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Daily isolated to scattered thunderstorms are expected across the mountains and plains through the extended period, with a possible decrease in coverage starting early next week. A couple of storms could be on the strong to severe side each day, with hail to around 1.5 inches in diameter and winds gusting to 60 mph. Most storms, however, will have the potential to produce up to small hail, winds to 45 mph, frequent cloud to ground lightning, and heavy rainfall. Burn scars and urban areas will continue to be at risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and tonight across the eastern mountains and adjacent plains. 06/06
In the hours before
Local storm report, Jul 25, 6:04 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
604 PM MDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HEAVY RAIN 7 E COLORADO CITY 37.95N 104.73W
07/25/2018 E1.55 INCH PUEBLO CO TRAINED SPOTTER
&&Special weather statement, Jul 25, 6:19 PM MDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 619 PM MDT WED JUL 25 2018 COZ086>088-093-094-260100- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Eastern Las Animas County CO-La Junta Vicinity/Otero County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 619 PM MDT WED JUL 25 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...EASTERN HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHERN PUEBLO COUNTIES UNTIL 700 PM MDT... At 619 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles west of Delhi, or 38 miles north of Trinidad, moving south at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Tyrone, Delhi and Thatcher. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until midnight MDT for southeastern Colorado. LAT...LON 3774 10457 3791 10432 3750 10376 3734 10428 TIME...MOT...LOC 0019Z 348DEG 16KT 3769 10426 kam
Special weather statement, Jul 25, 6:59 PM MDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 659 PM MDT WED JUL 25 2018 COZ099-260145- Springfield Vicinity/Baca County CO- 659 PM MDT WED JUL 25 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL 745 PM MDT... At 658 PM MDT, Doppler radar was tracking a strong thunderstorm near Two Buttes, or 14 miles east of Springfield, moving east at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Walsh, Vilas, Two Buttes and Stonington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until midnight MDT for southeastern Colorado. LAT...LON 3738 10249 3756 10245 3759 10204 3726 10204 TIME...MOT...LOC 0058Z 276DEG 14KT 3747 10237 kam
Special weather statement, Jul 25, 7:01 PM MDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Pueblo CO 701 PM MDT WED JUL 25 2018 COZ088-094-260145- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 701 PM MDT WED JUL 25 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 745 PM MDT... At 701 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Thatcher, or 36 miles northeast of Trinidad, moving southeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Branson, Model, Thatcher, Tyrone and Trinchera. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3761 10450 3760 10369 3700 10318 3700 10413 TIME...MOT...LOC 0101Z 318DEG 23KT 3745 10394 kam
Local storm report, Jul 25, 7:29 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HEAVY RAIN PRITCHETT 37.37N 102.86W
07/25/2018 M2.30 INCH BACA CO TRAINED SPOTTER
&&Special weather statement, Jul 25, 8:25 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
825 PM MDT WED JUL 25 2018
COZ097>099-260315-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
825 PM MDT WED JUL 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHEASTERN
BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 915 PM MDT...
At 825 PM MDT, Doppler radar was tracking a strong thunderstorm near
Two Buttes Reservoir, or 21 miles north of Springfield, moving
southeast at 30 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Springfield, Walsh, Vilas, Two Buttes and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
LAT...LON 3727 10282 3792 10281 3785 10216 3752 10204
3737 10204
TIME...MOT...LOC 0225Z 331DEG 24KT 3770 10250
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:18 PM MDT | Areal Flood Advisory | PUB | Baca | 3 hr |
| Jul 25, 6:19 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jul 25, 6:38 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 19 min |
| Jul 25, 6:59 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jul 25, 7:01 PM MDT | Special Weather Statement | PUB | Las Animas | 44 min |
| Jul 25, 7:45 PM MDT | Areal Flood Advisory | PUB | Baca, Las Animas | 3 hr |
| Jul 25, 8:09 PM MDT | Areal Flood Advisory | PUB | Bent, Otero | 3 hr |
| Jul 25, 8:25 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Jul 25, 8:53 PM MDT | Flash Flood Warning | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jul 25, 9:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jul 25, 9:16 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 25, 9:23 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 37 min |
| Jul 25, 9:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 25, 9:51 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Jul 26, 12:02 AM MDT | Flash Flood Warning | PUB | Bent, Las Animas, Otero, Prowers | 3 hr |
| Jul 26, 8:54 AM MDT | River Flood Warning | PUB | Bent | 11 hr |
| Jul 26, 1:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 29 min |
| Jul 26, 2:36 PM MDT | Special Weather Statement | PUB | 39 min | |
| Jul 26, 2:37 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jul 26, 2:38 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jul 26, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 40 min |
| Jul 26, 2:59 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 26, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 37 min |
| Jul 26, 3:12 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Jul 26, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 26, 3:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jul 26, 3:29 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Jul 26, 3:35 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 26, 3:55 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 101 min |
| Jul 26, 4:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 26, 4:02 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 26, 4:05 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 25 min |
| Jul 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 17 min |
| Jul 26, 4:16 PM MDT | Special Weather Statement | PUB | Custer | 29 min |
| Jul 26, 4:25 PM MDT | River Flood Advisory | PUB | Prowers | 18 hr |
| Jul 26, 4:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jul 26, 4:31 PM MDT | Flash Flood Warning | PUB | El Paso | 89 min |
| Jul 26, 4:45 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 26, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 16 min |
| Jul 26, 4:58 PM MDT | Special Weather Statement | PUB | Fremont | 47 min |
| Jul 26, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 23 min |
| Jul 26, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 31 min |
| Jul 26, 5:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.